# SDR QXEA200300758

- Difficulty date: June 21, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 4,881 hours, 5,646 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBOARD FLAP SHROUD HAS BROKEN L ANGLE ATTACHING CONNECTION CHANNEL TO SPAR (VERY OUTBOARD) REPAIRED IAW HORIZON AIR EA 6-57-158.
